MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ASSY,M AIH, 1.6 DIA, W/SWITCH, 100-120V ONLY, PACK; INTERNAL HANDLE

ZOLL MEDICAL CORPORATION ASSY,M AIH, 1.6 DIA, W/SWITCH, 100-120V ONLY, PACK; INTERNAL HANDLE
Model Number 1011-0139-02
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the associated device failed to discharge using these internal handles.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the internal handles and the customer's report was not replicated or confirmed.The internal handles were put through extensive testing including full functional testing and shock testing at multiple joule settings without duplicating the report.The internal handles were scrapped.The device was recertified and returned to the customer.No trend is associated with reports of this type.

Brand Name
ASSY,M AIH, 1.6 DIA, W/SWITCH, 100-120V ONLY, PACK
Common Device Name
INTERNAL HANDLE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key11529529
Report Number1220908-2021-00761
Device Sequence Number3148066
Product Code LDD
UDI-Device Identifier00847946022334
UDI-Public00847946022334
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0139-02
Device Catalogue Number1011-0139-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/26/2021
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1